CureZone   Log On   Join
 

Possible First Casualty??? by SF1933 ..... Miracle Mineral Solution MMS Forum

Date:   12/24/2007 4:19:00 AM ( 14 years ago ago)
Hits:   5,776
URL:   https://www.curezone.org/forums/fm.asp?i=1069462

1 readers agree with this message.  Hide votes     What is this?

(I am posting this for the Miracle-Mineral-Supplement , Constipation and Colon Cancer Forum s. I wanted to put in on the Miracle-Mineral-Supplement debate, but it was not available. I will "briefly" bring you up to date, but if you want more details, I have made posts on the Constipation and Miracle-Mineral-Supplement Forums.)

I have had Chronic Constipation since the first of the year when I was given a strong antibotic for a lump on the rump and cipro for a urinary infection. Around March I had the worse case of D I have ever had in my life and I'm 74=1933. It was so bad I just stayed in bed using bad judgement and ruined the bedding. I never took any probiotcs and my constipation starting getting worse. I took Colace and wasn't told to drink a lot of water and it stopped working. I then used Senokot and several doctors told me to use Miralex as needed.

I did not want to have the colonoscopy as I was advised to do because I was too plugged up and didn't want to be put to sleep. I wanted the Sgmoid or Berrium enema because I had taken those years ago, but as you all know, doctors don't like to give you what YOU want.

Recently when the Miralax made me breakout in a rash, I stopped it and took 1 oz of wheatgrass every day. I was able to have an "incomplete" BM every other day, but that was the same with the Miralax. The more I researched and asked questions, I was pointed to a strong probiotic called LB17. Instead of taking 6 every day for three weeks, I took 4 for one day. I felt very bound up and cut it to 1. I was also taking wheatgrass, but not every day.

One night I got what I thought was a Arthritis pain and rubbed it with some herbal creme and I got a very painful lump on my rump again. I called the Dermo doctor but couldn't see until it started to heal. When I saw him. he just looked at it and said I had Herpes Simplex 2. He told me he couldn't do anything but to call him immediately and tell the receptionist to squeeze you in. I didn't believe him because three doctors had seen this earlier in the year. Plus I have had no sexual relations for over seven years. I called and asked to take a blood test and I was refused with excuses. I called a urologist in SF and he ordered one for me in Reno. It comfirmed I had Herpes.

When I somehow stumbled onto Jim Humbles website a few months ago with a link from here, I bought the book because I was worried about constipation and colon cancer. When I read about some of the people having good results with cancer and constipation and herpes was mentioned, I ordered the MMS and I decided to start.

I took it for 4 days with one LB17 and 1 or 2 ozs of wheatgrass when I got another rash on my chest on Monday, just like I got when I took Miralax. (More details on both forums) I continued to take the MMS thinking my symtoms would get better, but instead they got worse. I stopped on Friday and didn't call the Dermo doctor. On Sunday, it got so big and no lotion would help including Sarna, I went to the ER.

The woman doctor said she didn't know what it was and she touched it with no gloves even though I had told her about the herpes. She brought out a book to compare it with some pictures. Then she brought another woman doctor with her who also was puzzled. She said she was only trained in "life threatening" problems. My blood pressure was 190+/100+ both times when it was taken, so she told me to have it checked on Monday. She diagonsed me with "Hives" and prescribed Keflex four times a day and Spetra twice. She told me to come back the next day and see her or my own doctor. (

I took 3 Keflex and 2 Septra on Sunday, but since the Dermo doc had just looked at the herpes sore and was correct, I decided to stop the meds on Monday until I saw him and made sure I had Hives and was taking the right medications.

To be continued

 

<< Return to the standard message view

fetched in 0.20 sec, referred by www.curezone.org/forums/fmp.asp?i=1069462